# SDR XSF2003F00000

- Difficulty date: April 1, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N702SA
- Make and model: Snias AS350B2
- Aircraft serial: 3551
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Part number: S40
- Condition: Worn
- Location: Hyd Pump Drive
- Part time: 405 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED HYDRAULIC FAILURE IN FLIGHT.  SPLINES BETWEEN HYDRAULIC PUMP AND DRIVING PULLEY FOUND WORN.  SPLINES ARE GREASED EVERY 500 HOURS.  TT 409.5 HOURS.  SPLINE MAY NOT HAVE BEEN GREASED SUFFICIENTLY.  WHEN AIRCRAFT WAS ASSEMBLED.
